# SDR EY2R9601555

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Propeller: Mcauly D3AF32C80
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: S82NC4
- Condition: Damaged
- Location: Propeller Assy
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLADE SN K77739YS, SCRATCH IN THREADS
